Dimension estimate of polynomial growth harmonic forms

Jui Tang Ray Chen, Chiung Jue Anna Sung

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


Let Hpl (M) be the space of polynomial growth harmonic forms. We proved that the dimension of such spaces must be finite and can be estimated if the metric is uniformly equivalent to one with a nonnegative curvature operator. In particular, this implies that the space of harmonic forms of fixed growth order on the Euclidean space with any periodic metric must be finite dimensional.

Original languageEnglish
Pages (from-to)167-183
Number of pages17
JournalJournal of Differential Geometry
Issue number1
Publication statusPublished - 2006
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'Dimension estimate of polynomial growth harmonic forms'. Together they form a unique fingerprint.

Cite this